Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Chebotarev-type theorems in homology classes


Authors: Mark Pollicott and Richard Sharp
Journal: Proc. Amer. Math. Soc. 135 (2007), 3887-3894
MSC (2000): Primary 37C27, 37C30, 37D40
Published electronically: August 30, 2007
MathSciNet review: 2354151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe how closed geodesics lying in a prescribed homology class on a negatively curved manifold split when lifted to a finite cover. This generalizes a result of Zelditch in the case of compact hyperbolic surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37C27, 37C30, 37D40

Retrieve articles in all journals with MSC (2000): 37C27, 37C30, 37D40


Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, University of Warwick, Coventry, CV4 7AL, United Kingdom
Email: mpollic@maths.warwick.ac.uk

Richard Sharp
Affiliation: School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, United Kingdom
Email: sharp@maths.man.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08923-X
PII: S 0002-9939(07)08923-X
Received by editor(s): August 16, 2006
Received by editor(s) in revised form: September 1, 2006
Published electronically: August 30, 2007
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2007 American Mathematical Society